# SDR DALA2024040404071

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 380 Rbl 17
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0273335) FWD WET AREA FLOOR BEAM HAS MISS DRILL HOLE AT STA 380 RBL 17 WL 208. C/W ER/A 616456-14 REV ORIGINAL.
